MathSciNet Relay Station
MathSciNet bibliographic data
MR1042272 46L55 (22D25 46L05)
Schulz, Eckart The stable rank of crossed products of sectional $C^*$-algebras by compact Lie groups. Proc. Amer. Math. Soc. 112 (1991), no. 3, 733–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement